# SDR AALA201804259015

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 60,079 hours, 14,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT DAMAGED AT 1AB. REPAIRED THE LIGHT WITH A SERVICEABLE TRIM SURROUND AND LENS LATCH. OPS CHECKED GOOD IAW AMM 33-51-05.
